JournalsrmiVol. 38, No. 3pp. 947–980

SDEs with random and irregular coefficients

  • Guohuan Zhao

    Bielefeld University, Germany
SDEs with random and irregular coefficients cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We consider Itô uniformly nondegenerate equations with random coefficients. When the coefficients satisfy some low regularity assumptions with respect to the spatial variables and Malliavin differentiability assumptions on the sample points, the unique solvability of singular SDEs is proved by solving backward stochastic Kolmogorov equations and utilizing a modified Zvonkin type transformation.

Cite this article

Guohuan Zhao, SDEs with random and irregular coefficients. Rev. Mat. Iberoam. 38 (2022), no. 3, pp. 947–980

DOI 10.4171/RMI/1313